MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL LNR 10D 560DX36ID; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL LNR 10D 560DX36ID; HIP INSTRUMENT/TRIAL
Catalog Number 221836156
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was also reported that upon removing the trial liner, it was noted to be cracked and the trial liner screw disengaged from the liner.
 
Additional Manufacturer Narrative
It was also reported that upon removing the trial liner it was noted to be cracked and the trial liner screw disengaged from the liner.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRL LNR 10D 560DX36ID
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6853033
Report Number1818910-2017-24403
Device Sequence Number13469205
Product Code LXH
UDI-Device Identifier10603295101284
UDI-Public10603295101284
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221836156
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR